# SDR C2XA03TY026

- Difficulty date: February 10, 2003
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N15980
- Make and model: Emb EMB-145LR
- Aircraft serial: 145202
- Aircraft time: 7,661 hours, 5,576 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Brace
- Part number: 14524475003
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 2-C INSPECTION MAINT FOUND CORROSION ON THE LT AND RT NLG BRACE CAPS.  MAINTENANCE REMOVED AND REPLACED BOTH CAPS IAW EMB 135/145 AMM 32-20-02.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF ALL WORK.
